# SDR SIMA20241114001

- Difficulty date: November 14, 2024
- Submitted: November 15, 2024
- Operation: Air carrier
- Aircraft: N211NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000501
- Aircraft time: 24,188 hours, 15,917 cycles
- System (JASC): 2612 · Fire Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAV SMOKE WENT OFF IN FLIGHT 5 TIMES. PERFORMED OPS CK OF LAV SOMKE DETECTORS IAW AMM 26-14-01 NO DEFECTS NOTED.
